A teacher from New Jersey was seen overdosing on Fentanyl right in front of his own young students.
Sources from local media outlets spoke about the bizarre and shocking incident that led to his arrest, soon afterward.
The art teacher was identified as 57-year-old Frank Thompson who taught at the Roosevelt Intermediate School in Westfield.
Cops and paramedics were seen rushing to the classroom that was located on the building’s second floor. He was unconscious and unresponsive and many feared for the worse.
The art teacher hailed from the suburban side of New Jersey which is located in Westfield. He certainly appeared distressed that day but no one knew the real reason other than the paramedics who knew something was off as such incidents don’t occur on their own.
Thompson was seen getting treated in an active manner by the school nurse as many waited for the authorities and rescue officials to arrive.
One responding officer was quick to notice him being the likes of drugs, thanks to the bizarre signs and symptoms and loss of orientation.
The doctor didn’t even wait for a minute or thought twice before injecting him with Naloxone Hydrochloride. And that’s when the reversal effect of the drug began to take center stage. He was immediately getting better.
An investigation into the matter showed how the teacher had stocked his piles of drugs including Fentanyl inside the classroom’s cabinet as he thought no one would dare go in there but clearly, he was wrong.
The teacher has been suspended and kept away from all educational matters as more investigations are taking place as we speak.
What are your thoughts on this devastating incident? Let us know and be sure to SHARE the story with others too.
Recommended Video For You!
“Off-Duty Deputy Sings National Anthem In An Empty Courthouse”
[rumble video_id=v3uk9v domain_id=u7nb2]